New Classes of Finite Dimensional Filters with Non-Maximal Rank

Ji Shi Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Xiuqiong Chen Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Wenhui Dong Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Optimization and Control Probability mathscidoc:1904.27002

IEEE Control Systems Letters, 1, (2), 233-237, 2017.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-04-18 11:20:04 uploaded by Stephenyau ] [ 243 downloads ] [ 0 comments ]
@inproceedings{ji2017new,
  title={New Classes of Finite Dimensional Filters with Non-Maximal Rank},
  author={Ji Shi, Xiuqiong Chen, Wenhui Dong, and Stephen S.-T. Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190418112004709993245},
  booktitle={IEEE Control Systems Letters},
  volume={1},
  number={2},
  pages={233-237},
  year={2017},
}
Ji Shi, Xiuqiong Chen, Wenhui Dong, and Stephen S.-T. Yau. New Classes of Finite Dimensional Filters with Non-Maximal Rank. 2017. Vol. 1. In IEEE Control Systems Letters. pp.233-237. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190418112004709993245.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved